MAUDE Adverse Event Report: SOADCO, S.L. VEGA RV IMPLANT Ø4.0 X 10MM; DENTAL IMPLANT

SOADCO, S.L. VEGA RV IMPLANT Ø4.0 X 10MM; DENTAL IMPLANT
Model Number 18 40 10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/14/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The customer comments in the qr (quality report) that he has proceeded to its extraction of the dental implant dated (b)(6) 2019 (2 years after its placement) - (b)(6) 2017) after the rupture of this implant.In the same qr the client comments that is a bone type d1 and the gingiva state is lack of inflamation.Patient (66-year-old female).
 
Additional Manufacturer Narrative
Manipulation of the prosthesis seating results in a loss of fit tolerance at the implant-prosthesis interface.This misalignment increases the micromovement between the two surfaces, which induces localized overload on the implant each time mastication occurs.This overload generates localized friction at the implant-prosthesis interface, which can ultimately generate a fatigue failure in the dental implant.

Brand Name
VEGA RV IMPLANT Ø4.0 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
SOADCO, S.L.
av. del pessebre, 76-82
escaldes-engordany, AD700
AN  AD700
Manufacturer (Section G)
SOADCO, S.L.
av. del pessebre, 76-82
escaldes-engordany, AD700
AN   AD700
Manufacturer Contact
maria mitjaneta
av. del pessebre, 76-82
escaldes-engordany, AD700
AN   AD700
MDR Report Key22284577
Report Number3003267134-2025-00007
Device Sequence Number12984917
Product Code DZE
UDI-Device Identifier08435451606877
UDI-Public(01)08435451606877
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K153098
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number18 40 10
Device Lot Number28279-1141
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2019
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale